Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Had intercourse, penis pain, burning sensation at tip, discomfort while urinating, taken antibiotics. Is it an STD?

User rating for this question
Very Good
Answered by

Dermatologist
Practicing since : 2006
Answered : 520 Questions
Question
dear sirs,
I had intercourse with a thailandian girl on 14th march. from 19th march i am feeling a acute pain as if some wound or ulcer is there in my urinary tract(penis) at about 1" from the tip.
since last 11 days no relief is there but now pain at the upper part is also constantly felt.
moreover at the tip burning sen-session is felt. now going for urine discharge is also a difficult job. till now i had two courses of normal urine infection related antibiotics.
it seems it is not a simple urinary tract infection but may be STD(sexually transmitted deasies) .
there is no specialist in my town.
please guide me/prescribe me the correct treatment.
Posted Tue, 22 May 2012 in Skin Hair and Nails
 
 
Answered by Dr. Gaurang Krishna 1 hour later
Hello,

Thanks for writing in.

To understand your problem better and to suggest you the best treatment I need you to answer the following questions

1. Did you use a condom?

2. Do you see any ulcer/wound on the penis head or shaft?

3. can you feel lumps in the groin?

4. is there any pus discharge from the penis?

5. what antibiotics and in what dose have you take so far?

Please reply to the above questions so that I can reach a diagnosis and will then suggest you accordingly.

In the meantime you may get your urine tested (routine microscopy and culture) and if possible a urethral swab (gram's stain and culture). This can be done at any lab.

Take syrup alkasol 3 Tsf 3-4 times daily and drink plenty of water.

Awaiting your response

Thanks
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor